Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CANONICAL TRANSFORMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 768

  • Page / 31

Export

Selection :

  • and

ELIMINATION DES NOEUDS DANS LE PROBLEME NEWTONIEN DES QUATRE CORPSBOIGEY F.1982; CELEST. MECH.; ISSN 0008-8714; NLD; DA. 1982; VOL. 27; NO 4; PP. 399-414; ABS. ENG; BIBL. 6 REF.Article

A NOTE CONCERNING THE TR-TRANSFORMATIONDEPRIT A.1981; CELEST. MECH.; ISSN 0008-8714; NLD; DA. 1981; VOL. 23; NO 4; PP. 299-305; BIBL. 7 REF.Article

ON AN EXAMPLE OF IMPOSSIBILITY TO BUILD A CANONICAL TRANSFORMATION WHEN THE EIGENVALUES ARE ZEROROELS J.1980; CELEST. MECH.; NLD; DA. 1980; VOL. 21; NO 2; PP. 203-211; BIBL. 2 REF.Conference Paper

LA TRANSFORMATION DE DELAUNAY-ZEIPEL DANS LES PROBLEMES RESONNANTS DE MECANIQUE CELESTEZHURAVLEV SG.1979; ASTR. ZH.; SUN; DA. 1979; VOL. 56; NO 3; PP. 652-663; ABS. ENG; BIBL. 20 REF.Article

ELIMINATION OF THE NODES IN PROBLEMS OF N BODIESDEPRIT A.1983; CELESTIAL MECHANICS; ISSN 0008-8714; NLD; DA. 1983; VOL. 30; NO 2; PP. 181-195; BIBL. 12 REF.Article

POINCARE-CARTAN INVARIANT AND CANONICAL TRANSFORMATIONS FOR SINGULAR LAGRANGIANS: AN ADDENDUMDOMINICI D; GOMIS J.1982; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 2; PP. 256-257; BIBL. 8 REF.Article

NORMAL FORM FOR MIRROR MACHINE HAMILTONIANSDRAGT AJ; FINN JM.1979; J. MATH. PHYS.; USA; DA. 1979; VOL. 20; NO 12; PP. 2649-2660; BIBL. 17 REF.Article

CANONICAL TRANSFORMATIONS TO ACTION AND ANGLE VARIABLES AND THEIR REPRESENTATIONS IN QUANTUM MECHANICS.MOSHINSKY M; SELIGMAN TH.1978; ANN. PHYS.; USA; DA. 1978; VOL. 114; NO 1-2; PP. 243-272; BIBL. 8 REF.Article

RELACION ENTRE LA TEORIA DE PERTURBACIONES DE A. DEPRIT Y EL METODO DE VARIACION DE LAS CONSTANTESCAMARENA BADIA V; PETRIZ CALVO F; RIBERA PASCUAL J et al.1976; URANIA; ESP; DA. 1976; VOL. 61; NO 286; PP. 201-211; ABS. ENG; BIBL. 2 REF.Article

INTEGRAL INVARIANTS FOR SUPERCANONICAL TRANSFORMATIONSKHUDAVERDIAN OM; SCHWARZ AS; TYUPKIN YU S et al.1981; LETT. MATH. PHYS.; ISSN 0377-9017; NLD; DA. 1981; VOL. 5; NO 6; PP. 517-522; BIBL. 7 REF.Article

ON THE BIJECTIVITY OF THE CANONICAL TRANSFORMATION (BX; Y)->(X; Y).BARTIK V.1978; QUART. J. MATH.; G.B.; DA. 1978; VOL. 29; NO 113; PP. 77-91; BIBL. 19 REF.Article

A NON-PERTURBATIVE APPROACH TO THE BOUND POLARON IIISUKLA MUKHOPADHYAY; MITRA TK.1981; J. PHYS. C: SOLID STATE PHYS.; ISSN 0022-3719; GBR; DA. 1981; VOL. 14; NO 5; PP. 623-627; BIBL. 5 REF.Article

ANALYTICAL SATELLITE THEORY IN EXTENDED PHASE SPACEBOND V; BROUCKE R.1980; CELEST. MECH.; NLD; DA. 1980; VOL. 21; NO 4; PP. 357-360; BIBL. 6 REF.Article

INFINITESIMAL CANONICAL TRANSFORMATIONS OF GENERALISED HAMILTONIAN EQUATIONSTU GUI ZHANG.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 15; NO 1; PP. 277-285; BIBL. 38 REF.Article

TRANSFORMATIONS CANONIQUES ET INTEGRALES DE PARCOURS HAMILTONIENNEPROKHOROV LV.1982; JAD. FIZ.; ISSN 0044-0027; SUN; DA. 1982; VOL. 35; NO 2; PP. 498-510; ABS. ENG; BIBL. 21 REF.Article

NON-BIJECTIVE CANONICAL TRANSFORMATIONS IN QUANTUM MECHANICSDEENEN J.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 8; PP. L273-L276; BIBL. 10 REF.Article

INFINITESIMAL CANONICAL TRANSFORMATION FOR A RADIATION FIELD INTERACTING WITH A CLASS OF EXTERNAL SOURCESLEBRUN JP.1980; BULL. SOC. R. SCI. LIEGE; ISSN 0037-9565; BEL; DA. 1980; VOL. 49; NO 5-8; PP. 235-237; BIBL. 3 REF.Article

QUANTUM CANONICAL TRANSFORMATIONS AS INTEGRAL TRANSFORMATIONSHIETARINTA J.1982; PHYS. REV. D; ISSN 0556-2821; USA; DA. 1982; VOL. 25; NO 8; PP. 2103-2117; BIBL. 16 REF.Article

THEORY OF NONBIJECTIVE CANONICAL TRANSFORMATIONS IN MECHANICS: APPLICATION TO THE COULOMB PROBLEMBOITEUX M.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 7; PP. 1311-1314; BIBL. 19 REF.Article

TRANSFORMATIONS CANONIQUES ET LA DEPENDANCE EN JAUGE DANS LES THEORIES DE JAUGE GENERALESVORONOV BL; LAVROV PM; TYUTIN IV et al.1982; JAD. FIZ.; ISSN 0044-0027; SUN; DA. 1982; VOL. 36; NO 2; PP. 498-508; BIBL. 7 REF.Article

CANONICAL AND GAUGE SYMMETRIES OF PHASE TRANSITIONSHORN D; KARLINER M.1982; PHYS. LETT. B; ISSN 0370-2693; NLD; DA. 1982; VOL. 109; NO 4; PP. 288-292; BIBL. 12 REF.Article

HARMONIC OSCILLATOR WITH EXPONENTIALLY DECAYING MASSCOLEGRAVE RK; SEBAWE ABDALLA M.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 9; PP. 2269-2280; BIBL. 14 REF.Article

SUCCESSIVE CANONICAL TRANSFORMATION IN MODEL TWO-BODY ELECTRODYNAMICSSIBAJI RAHA.1979; PHYS. REV., D; USA; DA. 1979; VOL. 19; NO 12; PP. 3641-3648; BIBL. 21 REF.Article

TRANSFORMATIONS CANONIQUES LINEAIRES DANS LES ESPACES DE HILBERTMARIAS M.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 13; PP. 641-642; ABS. ENG; BIBL. 7 REF.Article

CANONICAL TRANSFORMATIONS TO ACTION AND ANGLE VARIABLES AND THEIR REPRESENTATIONSMOSHINSKY M; SELIGMAN TH.1979; J. PHYS. A; GBR; DA. 1979; VOL. 12; NO 6; PP. L135-L139; BIBL. 7 REF.Article

  • Page / 31